Previous |  Up |  Next


Title: Заметка к определению регулярных идеалов (Russian)
Title: A remark on the definition of regular ideals (English)
Title: Eine Bemerkung zur Definition regulärer Ideale (German)
Author: Svoboda, Jiří
Language: Russian
Journal: Archivum Mathematicum
ISSN: 0044-8753 (print)
ISSN: 1212-5059 (online)
Volume: 13
Issue: 1
Year: 1977
Pages: 47-49
Category: math
MSC: 16Dxx
idZBL: Zbl 0376.16033
idMR: MR0472926
Date available: 2008-06-06T06:03:00Z
Last updated: 2012-05-09
Stable URL:
Reference: [1] Najmark: Normirovannyje koľca.Moskva 1956, 1968.


Files Size Format View
ArchMath_013-1977-1_6.pdf 583.8Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo